2 doctors weighed in:

Does lovenox (enoxaparin) injections cause headaches?5 days post-op and this was preventative for possible clots.

2 doctors weighed in
Dr. Ew Christensen
Family Medicine
1 doctor agrees

In brief: Headache

Headaches are not a common side effete from Lovenox (enoxaparin).
If you had spinal anesthesia, that may be a reason for your headaches. Make sure you hydrate well and if your headaches continue, you need to get in to be evaluated.

In brief: Headache

Headaches are not a common side effete from Lovenox (enoxaparin).
If you had spinal anesthesia, that may be a reason for your headaches. Make sure you hydrate well and if your headaches continue, you need to get in to be evaluated.
Dr. Ew Christensen
Dr. Ew Christensen
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
25 years in practice
67M people helped
Continue
111,000 doctors available
Read more answers from doctors